MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5095 SURGICAL TABLE

STERIS CORPORATION STERIS; 5095 SURGICAL TABLE
Model Number 5095 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the facility's 5095 surgical table and determined that the reported event was attributed to an oil leak from the hydraulic line which caused the small smoke.The technician reported the root cause of the oil leak was damage to the line caused by user facility personnel placing items on the table base.The 5095 general surgical table operator manual states, "warning - personal injury and/or equipment damage hazard: do not store items on surgical table base.Doing so may result in table damage or inadvertent tabletop movement placing the patient and/or user at risk of injury." the 5095 general surgical table operator manual states, "warning - do not store items on base- warning - personal injury and/or equipment damage hazard: storing items on table base may result in equipment damage causing inadvertent tabletop movement placing the patient and/or user at risk of personal injury.Do not step on or store items on base." a steris account manager completed in service training on (b)(6) 2024 with the customer on the warnings against placing/storing items on table base.The table has been removed from service to await further inspection by the steris service technician.A follow up mdr will be submitted once new information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, a small amount of smoke appeared from the base of their 5095 surgical table while positioning a patient and noticed that there appeared to be a fluid leak.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician made the necessary repairs to the 5095 surgical table, tested the table, confirmed it to be operating to specifications, and returned it back to service.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
5095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20589508
Report Number1043572-2024-00069
Device Sequence Number15652657
Product Code FQO
UDI-Device Identifier00724995195625
UDI-Public(01)00724995195625(11)230311
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5095 SURGICAL TABLE
Device Catalogue NumberST015221000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown